# SDR SIMA200532508

- Difficulty date: November 3, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED AHT PREVIOUS REPAIR.  PREPARED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
